# SDR TWAA9808206

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 296 - DURING PREFLIGHT, FOUND EGRESS LIGHTS INOP AT ROW 3C.  REPLACED LAMP MODULE ASSEMBLY MFG P/N 0105606-003.  (M)
